# SDR DL72L950126

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- System (JASC): 5755 · Spoilers
- Part: Te Skin
- Condition: Delaminating
- Location: Nr 2 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND NR 2 SPOILER TE DELAMINATING.  REPAIRED PER SRM 51-40-6.
